# SDR AUS20030559

- Difficulty date: April 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465244
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME BS 400 CRACKED. CRACK LENGTH 10.16MM (0.4IN). FUSELAGE FRAME BS440 CRACKED. CRACK LENGTH 12.7MM (0.5IN). FRAMES CRACKED AT FLANGE BEND RADIUS BETWEEN S-13R AND S-14R. FOUNDDURING EDDY CURRENT INSPECTION IAW EI 733-53-11 , BOEING NTM PART 6 51-00-00 FIG4 AND NDT TECHNIQUEE-18.
